I have had alot of trouble with the Pill

Australia
June 7, 2007 2:59am CST
is there anybody else that has also? what troubles did you have? i had pregnancy symptoms (morning sickness tiredness, weight gain) and constant bleeding
2 people like this
2 responses
@Jellytang (698)
• China
7 Jun 07
Stop taking pills once you have a baby.
1 person likes this
• Australia
7 Jun 07
What do you mean?
2 people like this
• China
7 Jun 07
You said that you have pregnancy symptoms.So I suggest that if you really have pregnancy,you cannot take pills any more.That is bad for your fetus.
2 people like this
@BELMCstar (1343)
• Australia
7 Jun 07
Eric the Emailcash Mascot - Eric is the mascot of www.emailcash.com.au

He quite regularly trips over power cords, thus upsetting the members of emailcash, as they cannot get into the forum, or do their daily clicks, guessing game or anything else involved in the site.
She is not pregnant, just has the symptoms of it. Did you not read it correctly?
@jenius (131)
• United States
21 Jun 07
I suffer from rhuematoid arthritis and the flareups always coincided with my periods. I happened to be talking with my gynecologist about that and he said if it would help I could make it so you only have a period once every 3 months instead of every month. Sure sounded good to me...less periods and less arthritis pain but, the birth control pills he gave me to accomplish this made me sick I couldn't eat and then I had a period when I wasn"t supposed to so in the bin they went. Anyway answer to your question yes I too had trouble with them.